# SDR CA060131005

- Difficulty date: January 20, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Allsn 250C20R
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23001967
- Condition: Cracked
- Location: Engine
- Part time: 819 hours
- Component: Turbine, Allsn, 6898735
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE RECEIVED AT ETI FOR REPAIR.  NR 3 TURBINE WHEEL INSPECTED ON TEARDOWN.  NR 3 TURBINE WHEEL SENT TO NDT FOR FPI.  CRACKS WERE FOUND ON RIM.  LOG CARDS SHOW THAT NR 3 TURBINE WHEEL (S/N HX-84-131) HAS TTSN: 819.1 AND TCSN: 770.  NR 3 TURBINE WHEEL LIFE IS TT: 4450 ^ TC: 6000.
